# SDR CA971216026

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controler
- Part number: 54211
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CL
- Nature of condition: J, L
- Precautionary procedure: O, A

## Discrepancy

(CAN) PITOT HEAT INOPERATIVE, LIGHT ON DURING ROTATION.  CHECKLIST PERFORMED WITH NO CHANGE TO LIGHT INDICATIONS, 2-5 AMPS EXCEPT RIGHT STATIC WHICH SHOWED .1 AMP.  ALL CIRCUIT BREAKERS CHECKED.  PITOT HEAT CONTROLLER REPLACED.
